RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra Discrete Math.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra Discrete Math., 2003, Issue 3, Pages 89–94 (Mi adm386)  

RESEARCH ARTICLE

The commutator Hopf Galois extensions

George Szeto, Lianyong Xue

Department of Mathematics Bradley University Peoria, Illinois 61625, USA

Abstract: Let $H$ be a finite dimentional Hopf algebra over a field $k$ and $H^*$ the dual Hopf algebra of $H$. Then a commutator right $H^*$-Galois extension $B$ of $B^H$ is characterized in terms of the smash product $B#H$ and some relationships between such a $B$ and the Hopf Galois Azumaya or Hopf Galois Hirata extensions are also given.

Keywords: Hopf Galois extensions, Azumaya algebras, commutator subrings, smash products, and Hirata separable extension.

Full text: PDF file (179 kB)

Bibliographic databases:
MSC: 16W30, 16H05
Received: 28.03.2003
Revised: 21.10.2003
Language:

Citation: George Szeto, Lianyong Xue, “The commutator Hopf Galois extensions”, Algebra Discrete Math., 2003, no. 3, 89–94

Citation in format AMSBIB
\Bibitem{SzeXue03}
\by George~Szeto, Lianyong~Xue
\paper The commutator Hopf Galois extensions
\jour Algebra Discrete Math.
\yr 2003
\issue 3
\pages 89--94
\mathnet{http://mi.mathnet.ru/adm386}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2048642}
\zmath{https://zbmath.org/?q=an:1067.16061}


Linking options:
  • http://mi.mathnet.ru/eng/adm386
  • http://mi.mathnet.ru/eng/adm/y2003/i3/p89

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Algebra and Discrete Mathematics
    Number of views:
    This page:66
    Full text:37
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020